| Model Number |
G34199 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/10/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that the retracta detachable embolization coil became stuck in the catheter while trying to detach during embolization for varicoceles.The doctor flushed a few times and was able to pull the coil back.It was further noted that 12cm (centimeters) of the coil was stretched.There were no reported serious injuries to the patient as a result of the product problem.